51
Views
5
CrossRef citations to date
0
Altmetric
Original Articles

Extended-Hyperbolic Kac–Moody Algebras Structure and Root Multiplicities

, &
Pages 2457-2476 | Received 01 Dec 2002, Published online: 18 Aug 2006
 

Abstract

In this paper, we give a realization, determine the homology modules and structure of maximal ideals and also compute the multiplicities of roots upto level 3 in , a class of extended-hyperbolic Kac–Moody algebras.

Mathematics Subject Classification:

Acknowledgment

The authors are very much thankful to the referee whose comments were much useful to revise the paper in the present form which gives root multiplicities for a more general class of extended-hyperbolic Kac–Moody algebras, a particular case was considered before revision.

Notes

#Communicated by K. Misra.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,187.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.